Laminar Flow Between Porous Disks

by Abdel F. Elkouh,

Serial Information: Journal of the Engineering Mechanics Division, 1967, Vol. 93, Issue 4, Pg. 31-38

Document Type: Journal Paper


The equation of motion for steady, incompressible, axially symmetric flow between parallel porous disks have been solved. The flow is entirely the result of either suction or injection through the disks. The solution is obtained by perturbing the creeping-flow solution. It is valid for small suction or injection Reynolds numbers. Expressions for the velocity, pressure, and shear stress are presented and compared with the creeping-flow expressions.

Subject Headings: Laminar flow | Equations of motion | Porous media flow | Suction | Creep | Shear stress | Symmetry | Reynolds number

Services: Buy this book/Buy this article


Return to search